# SDR EHA2008F00001

- Difficulty date: June 27, 2008
- Submitted: July 10, 2008
- Operation: Air carrier
- Aircraft: N33AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51110
- System (JASC): 5100 · Standard Practices/Structures
- Part: Chip Detector
- Condition: Activated
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CHIP LIGHT ILLUMINATED, PILOT LANDED AIRCRAFT IMMEDIATELY.  INSPECTION FOUND TINY SLIVER ON CHIP PLUG, NO FURTHER FINDINGS.  FOLLOWED MANY PROCEDURES.  NO FURTHER PORBLEMS NOTED.  (K)
